# SDR CA090512003

- Difficulty date: May 9, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 20,708 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE DESCENT, APPROX 30NM FROM AIRPORT, RT ENGINE SURGED, THEN LOST POWER COMPLETELY, NTS LIGHT ILLUMINATED. CONFIRMED WITH POWER LEVER (NO TORQUE MOVEMENT, NOR YAW). COMPLETED ENGINE FAILURE CHECKLIST, DECLARED EMERGENCY (TRUCKS WERE DISPATCHED).  LANDED WITHOUT FURTHER INCIDENT.  THE QUESTION OF THE ENGINE STOPPED IN FLIGHT OR WENT TO REDUCED POWER HAS NOT BEEN CONFIRMED.  ENGINE IS BEING REMOVED AND REPLACED FOR FURTHER INVESTIGATION.
